# SDR DELA200600002

- Difficulty date: July 26, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N522WK
- Make and model: Lear 55LEAR
- Aircraft serial: 088
- Aircraft time: 8,800 hours, 6,274 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Skin
- Part number: 4512500
- Condition: Cracked
- Location: By Pass Duct
- Part time: 8,800 hours, 6,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE WALK INSPECTION, 2 CRACKS WERE NOTED IN 2 SEPARATE SKINS OF THE LT SIDE INNER BY PASS DUCT. BOTH CRACKS EMANATED FROM A DPI SWITCH ACCESS COVER DOUBLER RIVET AND PROPAGATED OUTWARD FROM THE DOI SWITCH CUT OUT AREA.  BOTH SKINS, P/N 45-12500-19, -21 WERE REPLACED.
